Side Effects Of Psychiatric Drug Abuse?
Hello, I want to ask, for 2 weeks I often take eximer drugs sometimes 1 day can be 3 items 3 days ago and reach now the effects I feel are lazy when I work, HARD, DENTAL CROPOS, DIZZY, MAGIC … I don’t know what do i have to do dokk, the work is a mess .. !! PLEASE ANSWER?
Good afternoon, thank you for asking at HealthReplies.com. The medicine that you consume has the generic Chlorpromazine, whose main function is to treat people with mental disorders. Until now, this drug is still often misused because of its effects such as narcotics and psychotropic substances. Among the side effects that can arise from the use of this drug are:
Nausea and vomiting
Hard to sleep
Decreased sex drive
And there are many other side effects that can also occur. In your case, it's not necessarily the condition you are experiencing purely due to the influence of the drug, but with such a history, the chances are very high. Then, theoretically the actual content of this drug can be removed from the body around 43-65% in 24 hours, but the effects of dependence can make people take the drug continuously. Therefore our advice, the only way you can do is to check yourself with a psychiatrist. Psychiatrists besides treating people with mental disorders, are also competent in dealing with people addicted to drugs.
By checking with a psychiatrist, it will be ascertained whether the condition you are experiencing is pure due to the influence of the drug or for other reasons and the most appropriate treatment will be chosen, by replacing the medication with another safer drug or reducing the dose slowly so that your body can adapt to it. In addition, because there is no self-care you can do at home, you should not delay your visit to a psychiatrist again. So, hopefully answering your question.